# SDR SWAA2020050442080

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE CRACKED AT B5 500H O/B OF STR 26L ON AFT END OF INTERCOSTAL WEB / AT FWD CARGO STA. 500 #1 STR - 26L REMOVED AND REPLACED 'L' ANGLE ON AFT END OF INTERCOSTAL PER SRM 51-40-02
